# SDR 97ZZZX4048

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N6241B
- Make and model: Cessna T210M
- Aircraft serial: 21062719
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Screw
- Part number: AN509416R13
- Condition: Broken
- Location: H Stab Mount
- Part time: 5,081 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HOUR INSPECTION FOUND A BROKEN SCREW P/N AN 509-416R13 IN THE HORIZONTAL STABILIZER MOUNT AND MOUNT BRACKET P/N 1212128-1 CRACKED IN THREE PLACES.
